# SDR USAA2012031600008

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,714 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY EXIT LIGHTS STAYED ON CONTINOUSLY - TRIED SWITCHING OFF THEN ARM WITH NO HELP.  MAINTENANCE RESET EMERGENCY LIGHTS CIRCUIT BREAKERS, CYCLED ON/OFF SWITCHES IN FLIGHT DECK AND AT FLIGHT ATTENDANT PANEL - BITE CHECK WAS GOOD WITH NO FAULTS NOTED.
